# SDR DALA2025101507524

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 22,296 hours, 9,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 CEILING EMERGENCY LIGHT INOP.   REMOVED CEILING PANEL AND FOUND LOOSE GROUNDING WIRE TO LIGHT. SECURED GROUNDING WIRE PER A321 AMM 33-51. OPS CHECK GOOD. (LP 7861071)
